# SDR SWAA2021041262896

- Difficulty date: March 18, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,573 hours, 27,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Center Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR BOARD 242AF HAS SEVERAL DENTS AND AN AREA OF FIBER GLASS DAMAGE ON TOP. / REMOVED AND REPLACED CABIN FLOOR BOARD 242AF PER AMM 53-21-00.
